# SDR AALA20040972

- Difficulty date: September 19, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - TAIL CONE RELEASE HANDLE EMERGENCY LIGHT INOPERATIVE.  REPINNED TAIL CONE RELEASE HANDLE EMERGENCY LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
